A product theorem for Skolem sequences.

Kenneth B. Gross

Mathematica Scandinavica (1976)

  • Volume: 38, page 262-264
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Gross, Kenneth B.. "A product theorem for Skolem sequences.." Mathematica Scandinavica 38 (1976): 262-264. <http://eudml.org/doc/166472>.

author = {Gross, Kenneth B.},
journal = {Mathematica Scandinavica},
pages = {262-264},
title = {A product theorem for Skolem sequences.},
url = {http://eudml.org/doc/166472},
volume = {38},
year = {1976},

AU - Gross, Kenneth B.
TI - A product theorem for Skolem sequences.
JO - Mathematica Scandinavica
PY - 1976
VL - 38
SP - 262
EP - 264
UR - http://eudml.org/doc/166472
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.